# SDR SWAA2025081805187

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 63,719 hours, 38,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT DOOR, F/O SIDE, EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED RT EMERGENCY EXIT DOOR LIGHT PER SIP.
